| Model Number |
RBYLP0406 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Please note that this complaint was submitted to the fda by the user facility with the following reference number: 0300920000-2021-8006.The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil lps.During the procedure, a ruby coil lp would not advance out of its introducer sheath; therefore, it was removed.The procedure was completed using a new coil.There was no adverse effect to the patient.